# SDR SWIA200414277

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,376 hours, 32,813 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 396
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 5,913 hours, 8,531 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, RECEIVED A STALL WARNING MAP LIGHT, WITH NO ASSOCIATED LIGHTS ON THE STALL CONTROL PANEL.  REMOVED AND REPLACED STALL WARNING COMPUTER.  OPERATIONAL CHECK GOOD.  REF 27-34-04.
